The Mysterious "Illness" Of A Putin Foe - Liberal Resistance

The Mysterious “Illness” Of A Putin Foe

From NPR: Russian Opposition Leader Alexei Navalny Hospitalized With ‘Severe’ Allergic Reaction

Navalny’s ymptoms are most consistent with anthrax poisoning. It is not usual for the entire face to swell, or for a limb to swell, after someone is infected with anthrax. Anthrax is then not passed person to person.

Remember,  Putin is someone Donald Trump admires. The United States should be making more efforts to support the Russian opposition; it’s rise means the fall of Putin and his evil ways. It is clear Russia wants to meddle in American politics and elections; we should be counteracting him and destabilizing Putin’s Russia.

***

 

Chris Madsen is a writer and activist based in the great state of Hawaii. He frequently writes from the unique perspective of his Pacific home. His opinions are his own.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.